Propagation connectivity of random hypergraphs
Coja-Oghlan, Amin, Onsjoe, Mikael and Watanabe, Osamu. (2012) Propagation connectivity of random hypergraphs. Electronic Journal of Combinatorics, Vol.19 . P17. ISSN 1077-8926Full text not available from this repository.
Official URL: http://www.combinatorics.org/
We study the concept of propagation connectivity on random 3-uniform hyper-graphs. This concept is inspired by a simple propagation algorithm for solving instances of certain constraint satisfaction problems. We derive upper and lower bounds for the propagation connectivity threshold. Our proof is based on a kind of large deviations analysis of a time-dependent random walk. Based on the analysis, we also give an upper bound on the expected running time of the simple propagation algorithm.
|Item Type:||Journal Article|
|Divisions:||Faculty of Science > Computer Science
Faculty of Science > Mathematics
|Journal or Publication Title:||Electronic Journal of Combinatorics|
|Publisher:||Electronic Journal of Combinatorics|
|Official Date:||16 January 2012|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)